# SDR AALA202505204625

- Difficulty date: April 24, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 68,984 hours, 29,046 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND HORIZONTAL STABILIZER REAR SPAR LOWER LUG. REPAIRED PER SB 737-55-1074 AND EA 364454.
